Skip to product information
1 of 1
Availability :

In Stock

FLUDREX TABLETS 24'S

FLUDREX TABLETS 24'S

Regular price QAR 14.00
Regular price Sale price QAR 14.00
Sale Sold out

Purchase this product and earn an extra 2 myRaf Rewards!

FLUDREX TABLETS 24'S

Brand :

FLUDREX

Description

  • Each FLUDREX Tablet contains: Paracetamol 400 mg, Pseudoephedrine HCl 30 mg, Caffeine anhydrous 32 mg and Chlorpheniramine maleate 3 mg
  • effective against the symptoms of cold and flu

How To Use

usual adult dose is one tab 3 times daily
do not give for children under 6 years of age
should not be given to patients who takes MAOIs

Features

Ingredients Paracetamol 400mg, Pseudoephedrine hydrochloride 30mg, Caffeine citrate 32mg, Chlorphenamine maleate 3mg
Indication Dyspnea (Shortness Of Breath), Preterm Birth, Urticaria, Cold Symptoms, Allergies, Asthma, Hay Fever, Pain, Fever, Migraine, Nasal Congestion, Allergic rhinitis
Route Of AdministrationOral
Suitable ForAdults
GenderUnisex
FormulationTablet
Storage TemperatureBelow 25°C
Country Of OriginKuwait
Weight26.00
View full details

Buy Together & Earn More myRaf Rewards

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)